# SDR AALA2020061659014

- Difficulty date: June 14, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 15,674 hours, 1,924 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Defective
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,   L1 ENTRY DOOR, GIRT BAR, AFT LATCH SPRING DEFECTIVE, INTERFERES WITH DOOR OPERATION.  ACCOMPLISHED PASSENGER ENTRY DOOR GIRT BAR FLOOR FITTINGS- CLEANING PER AMM 52-11-18, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
